In this investigation, by using a relation of subordination, we define a new subclass of analytic bi-univalent functions associated with the Fibonacci numbers. Moreover, we survey the bounds of the coefficients for functions in this class.
Bi-univalent functions, Fibonacci numbers, subordination.
"Bounds for a new subclass of bi-univalent functions subordinate to the Fibonacci numbers,"
Turkish Journal of Mathematics: Vol. 44:
2, Article 15.
Available at: https://journals.tubitak.gov.tr/math/vol44/iss2/15